PDA

View Full Version : Getting another Steroid shot



NoodleMom
06-04-2009, 08:41 AM
right in my behinder. Ouch!!
I've had one of those. Last fall I think. I now have as a souvenir a quarter size indent and a permanent bruise. My doc says thats what happens to "thin" people. Not looking forward to this shot. It hurts. And I'll be sitting in a car all day tomorrow.

K

abbasgirl
06-06-2009, 07:19 AM
I'm praying it won't hurt and will heal so quickly.

Your doctor hasn't met chubby me yet... it doesn't just happen to thin people. It's scar tissue that causes mine I'm told.

Ain't nothing like more pain huh? ((((hugs)))) For me, the steroid shot is worth it though.

mountaindreamer
06-07-2009, 09:36 PM
hi kasey,

is this a Medrol injection that you are getting. I have gotten two of them (can get every 3 months). and they really helped me with my flare....but you are right....ouch, really hurts.

hope the appointment goes ok, and maybe this time it won't be so painful.